MathSciNet Relay Station
MathSciNet bibliographic data
MR2668905 60H10 (60G30 60H07 60H15)
Fournier, Nicolas; Printems, Jacques Absolute continuity for some one-dimensional processes. Bernoulli 16 (2010), no. 2, 343–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement